RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 6, Pages 1409–1428 (Mi izv2177)  

Simple polyverbal operations

S. A. Ashmanov, M. A. Bronshtein


Abstract: A new series of polyverbal Maltsev operations is introduced which includes all such operations known. Results are obtained on the number of all Maltsev and polyverbal Maltsev operations.

Full text: PDF file (2152 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:6, 1418–1436

Bibliographic databases:

UDC: 519.4
MSC: Primary 20F25, 20J15; Secondary 20F05
Received: 23.12.1969

Citation: S. A. Ashmanov, M. A. Bronshtein, “Simple polyverbal operations”, Izv. Akad. Nauk SSSR Ser. Mat., 35:6 (1971), 1409–1428; Math. USSR-Izv., 5:6 (1971), 1418–1436

Citation in format AMSBIB
\Bibitem{AshBro71}
\by S.~A.~Ashmanov, M.~A.~Bronshtein
\paper Simple polyverbal operations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 6
\pages 1409--1428
\mathnet{http://mi.mathnet.ru/izv2177}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301098}
\zmath{https://zbmath.org/?q=an:0245.20030}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 6
\pages 1418--1436
\crossref{https://doi.org/10.1070/IM1971v005n06ABEH001261}


Linking options:
  • http://mi.mathnet.ru/eng/izv2177
  • http://mi.mathnet.ru/eng/izv/v35/i6/p1409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:134
    Full text:37
    References:16
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020